# SDR 39LA2013121329

- Difficulty date: December 13, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- Aircraft time: 30,925 hours, 57,367 cycles
- Engine: Ge CT581402
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: ME6001000
- Part serial: 1632
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT AT CRUISE ALTITUDE WITH CABIN HEAT ON, SMOKE WAS NOTICED COMING FROM THE HEATER AREA.  REMOVED HEATER BLOWER PN ME-600-1000, SN 1632.  INSTALLED SERVICEABLE HEATER BLOWER PN 500702-4491, SN AA6117 IAW SA4045-80, CH 21-40-0.
